# SDR ASAA0080487

- Difficulty date: July 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30K CHECK THE AFT CARGO COMPARTMENT STA 1250 AT LONG. 30 BOTH SIDES, SHEAR TIE CLIPS CORRODED. REPAIRED PER SRM 51-30-3.
